# SDR ASAA2013042894830

- Difficulty date: April 28, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 47,164 hours, 26,455 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Part number: 65C333598
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER FIXED T/E PANEL INBD OF INBD FLAP HAS SUPPORT ANGLE CRACKED.  ACFT GROUNDED.  REPAIRED SUPPORT ANGLE IAW EA 5720-01149 REV B, DATE ISSUED 10, APR 08.
